Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    12
  • views
    4760

Accutane Week 1

bluebelleyes

554 views

Hey guys, http:////dn4iqhjvtt3...fault/smile.png

Quick first week update! I'm a 21 year-old female on 40mg per day. I'm 120 pounds. I'm taking the brand called Epuris.

I've read that the 'dry effects' can take anywhere from a few days to a few months to sink in. But I'm definitely feeling it already. My lips feel thick and weird (I use pure lanolin for the dryness. BEST LIP BALM EVER!), my hands are uncomfortably dry and my cuticles are cracking, my skin on my face is less oily, my eyes are drier. All that being said, my face is still SUPER, duper, uber oily (although slightly less so.) I hope the dry effects get stronger, because my oily skin on my face is my number one concern.

As far as my acne goes, it's been clearing up further, although I'm attributing that to my continuing using the Retin-A Micro 0.04%. I know there's a debate over whether you should use topical retinoids with Accutane...some dermatologists are fine with it, some are against it. I'm planning on using it until I'm sure I'm not going to get an initial breakout from Accutane.

Also, I now have 3 mini 'depressions' in my skin where I had hard cysts for....forever. It looks like the oil is actually decreasing under my skin which is revealing a pitted scar. Weird.

Anyway, that's all that I've experienced so far!

Any questions I'd be happy to answer. http:////dn4iqhjvtt3...fault/smile.png



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×